Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 129, NWS Omaha, NE

June 9, 2011Page County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Jun 9, 2011, 10:31 PM CDT for Page County, Iowa. It was in force for 14 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 10:31 PM CDT (03:31 UTC)
Expired
Jun 9, 2011, 10:45 PM CDT
In force
14 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Page County, IA

The radar

The Omaha radar (KOAX), 139 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 10:31 PM CDTHAIL 1N Braddyville, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 9:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
608 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WUUS53 KOAX 100331
SVROAX
IAC145-100345-
/O.NEW.KOAX.SV.W.0129.110610T0331Z-110610T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1031 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PAGE COUNTY IN SOUTHWEST IOWA...

* UNTIL 1045 PM CDT

* AT 1029 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES WEST OF HOPKINS...OR 18 MILES NORTH OF
  MARYVILLE...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN PAGE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4057 9492 4058 9511 4069 9506 4076 9493
      4075 9492 4073 9492 4072 9491 4058 9491
TIME...MOT...LOC 0331Z 231DEG 31KT 4060 9498
WIND...HAIL <50MPH 1.00IN

$$

BOUSTEAD
1 follow-up statement
793 
WWUS53 KOAX 100342
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1042 PM CDT THU JUN 9 2011

IAC145-100352-
/O.EXP.KOAX.SV.W.0129.000000T0000Z-110610T0345Z/
PAGE IA-
1042 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAGE COUNTY WILL
EXPIRE AT 1045 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

HOWEVER MORE STORMS TO THE WEST ARE POISED TO MOVE INTO PAGE COUNTY. 
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 4 AM CDT.

LAT...LON 4057 9492 4058 9511 4069 9506 4076 9493
      4075 9492 4073 9492 4072 9491 4058 9491
TIME...MOT...LOC 0342Z 231DEG 31KT 4066 9488

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:32 PM CDT, 6 hours 59 minutes earlier.

Area forecast discussion, Jun 9, 3:32 PM CDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
332 PM CDT THU JUN 9 2011

.DISCUSSION...
PERIODS OF THUNDERSTORMS CONTINUE IN THE NORTHERN CWA...WHILE
SOUTHERN CWA MAY SEE DEVELOPMENT LATER THIS AFTERNOON/EVENING.
SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES UPPER-LEVEL LOW CENTERED
IN ID...WITH SOUTHWESTERLY FLOW ACROSS THE CENTRAL US...AND WITH
500MB HEIGHT FALLS OF ONLY 40M INDICATING SYSTEM IS FILLING.  850MB
FRONT EXTENDED FROM LOW IN SOUTHWEST KS/OK PANDHANDLE THROUGH
SOUTHEASTERN NEB/SOUTHWEST IA...WITH MOISTURE POOLING ALONG AND
AHEAD OF THE BOUNDARY.  SURFACE LOW AT 19Z WAS CENTERED IN CENTRAL
KS...WITH WARM FRONT SNAKING NORTHWARD THROUGH KSLN-KFNB-KCDJ AND
LIFTING NORTH/NORTHWESTWARD.  VIS SATELLITE TRENDS INDICATE A
DEVELOPING CU FIELD IN SOUTHEAST NEB/NORTHEAST KS/NORTHWEST
MO...THOUGH 19Z RUC MESOANALYSIS INDICATES CAPPING STILL REMAINS TO
SURFACE-BASED CONVECTION.

MAIN FORECAST CONCERN IS CONVECTIVE POTENTIAL THIS EVENING THROUGH
TONIGHT...THEN INTERMITTENT SHOWER/THUNDERSTORM CHANCES FROM LATE
WEEKEND INTO NEXT WEEK.  WARM FRONT LIFTING AND PIVOTING INTO THE
SOUTHERN CWA THIS EVENING WILL BRING THE WARM SECTOR INTO THE
AREA...ALLOWING CONVECTIVE DEVELOPMENT AS UPPER-LEVEL WAVE/850MB LOW
EJECTS ACROSS THE PLAINS.  LARGE HAIL AND DAMAGING WINDS WOULD BE
THE MAIN THREATS...BUT TORNADO POTENTIAL EXISTS IF STORMS CAN TRACK
ALONG THE BOUNDARY AND PICK UP SOME LOW-LEVEL SPIN.  STORMS WILL
EVOLVE INTO A COMPLEX THAT MOVES INTO IA THIS EVENING...WITH
WIDESPREAD RAIN/THUNDER THAT PROGRESSES EASTWARD THROUGH THE NIGHT.
HAVE INCREASED POPS TO CATEGORICAL THIS EVENING IN THE EAST...WITH
LOWER POPS SOUTH/WEST FOR LOWER COVERAGE.  SECONDARY COMPLEX HAS
BEEN NOTED BY MODELS TO DEVELOP IN NORTH CENTRAL KS BY FRIDAY
MORNING AND TRACK ACROSS NORTHEAST KS/NORTHWEST MO/SOUTHEAST
NEB...THUS HAVE KEPT POPS IN THE SOUTH THROUGH THE DAY.  HIGH
PRESSURE WILL BUILD INTO THE MO RIVER VALLEY ON FRIDAY
EVENING...ALLOWING THE AREA TO CLEAR OUT AND PRECIP TO PUSH EASTWARD
OUT OF THE AREA.  KEPT AREA DRY FRIDAY NIGHT/SATURDAY...WITH COOLER
TEMPS OVERNIGHT.

RETURN FLOW FOLLOWS THE SURFACE HIGH QUICKLY AS NEXT UPPER LOW DIGS
INTO THE WESTERN US AND HIGH PRESSURE SLIDES AWAY TO THE EAST.  KEPT
CHANCE POPS IN THE WEST/SOUTHWEST CWA SATURDAY NIGHT AS CONVECTION
THAT DEVELOPS ON THE HIGH PLAINS MAY SKIRT THE WESTERN CWA.  BETTER
CHANCE FOR PRECIP WILL PUSH THROUGH THE CWA ON SUNDAY...PERHAPS AS
AN MCS REMNANT OF THE CONVECTION MOVING OFF THE HIGH PLAINS...AS THE
850MB BOUNDARY SHARPENS ACROSS NEB/NORTHERN MO.  ACTIVE PATTERN WILL
LINGER INTO EARLY WEEK AS SURFACE LOW DEVELOPS IN THE SOUTHERN HIGH
PLAINS AND THEN SLIDES SLOWLY NORTHEASTWARD AS THE UPPER-LEVEL
TROUGH EJECTS ACROSS THE CENTRAL US THROUGH TUESDAY.  TOUGH TO NAIL
DOWN TIMING OF INDIVIDUAL PRECIP EVENTS IN THAT TIME PERIOD...BUT
SHOULD SEE INTERMITTENT PERIODS OF SHOWERS AND THUNDERSTORMS WITH
QUIET PERIODS BETWEEN.  PATTERN SHOULD QUIET TUESDAY NIGHT/WEDNESDAY
AS THE UPPER-LEVEL WAVE EJECTS INTO THE GREAT LAKES...LEAVING
RIDGING ACROSS THE CENTRAL PLAINS FOR A DAY OR SO.

PATTERN LIKELY WILL RELOAD ITSELF BEGINNING THURSDAY NIGHT OF NEXT
WEEK AS NEXT UPPER-LEVEL LOW DIGS INTO THE NORTHWESTERN US...THOUGH
QUITE A BIT OF UNCERTAINTY STILL EXISTS REGARDING PATTERN
EVOLUTION...LET ALONE INDIVIDUAL PRECIP EVENTS.  DOES APPEAR THAT
THE ACTIVE PATTERN WILL CONTINUE THROUGH THE EXTENDED.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

COMPLICATED TAF FORECAST THIS PERIOD AS CONVECTION MOVES INTO THE
REGION. CIGS ARE EXPECTED TO REMAIN MVFR THRU THE PD BUT MAY GO IFR
FOR A TIME IN THE EARLY MORNING HOURS. CONVECTION THIS EVENING WILL
MOST LIKELY HIT KLNK AND KOMA AND REMAIN OUT OF KOFK...ALTHOUGH A
FEW SHOWERS ARE POSSIBLE.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ090.

&&

MAYES/KERN
Hazardous weather outlook, Jun 9, 4:21 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
421 PM CDT THU JUN 9 2011

IAZ043-055-069-079-090-NEZ012-015-034-045-052-053-067-068-091-093-
101130-
MONONA-HARRISON-POTTAWATTAMIE-MILLS-FREMONT-CEDAR-THURSTON-BURT-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-NEMAHA-RICHARDSON-
421 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

SCATTERED THUNDERSTORMS MAY DEVELOP IN SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA THIS EVENING. IF THEY CAN DEVELOP...THE MAIN
THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED
TORNADO COULD ALSO OCCUR.

OTHERWISE...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED LATER THIS
EVENING AND TONIGHT ACROSS THE AREA...ESPECIALLY ALONG AND EAST OF
THE MISSOURI RIVER. A FEW STORMS MAY PRODUCE MARGINALLY SEVERE
HAIL...AS WELL AS LOCALLY HEAVY RAINFALL.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON...MAINLY IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

PERIODS OF THUNDERSTORMS ARE POSSIBLE FROM SATURDAY NIGHT THROUGH
TUESDAY.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER...WITH INCREASING
RIVER LEVELS EXPECTED THROUGH NEXT WEEK AND BEYOND AS OUTFLOWS
FROM GAVINS POINT DAM CONTINUE TO INCREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PARTICULARLY IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

IAZ056-080-091-NEZ011-016>018-030>033-042>044-050-051-065-066-078-
088>090-092-101130-
SHELBY-MONTGOMERY-PAGE-KNOX-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-
LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
421 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

SCATTERED THUNDERSTORMS MAY DEVELOP IN SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA THIS EVENING. IF THEY CAN DEVELOP...THE MAIN
THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED
TORNADO COULD ALSO OCCUR.

OTHERWISE...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED LATER THIS
EVENING AND TONIGHT ACROSS THE AREA...ESPECIALLY ALONG AND EAST OF
THE MISSOURI RIVER. A FEW STORMS MAY PRODUCE MARGINALLY SEVERE
HAIL...AS WELL AS LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON...MAINLY IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

PERIODS OF THUNDERSTORMS ARE POSSIBLE FROM SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PARTICULARLY IN SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA.

MAYES

In the hours before

Special weather statement, Jun 9, 8:43 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
843 PM CDT THU JUN 9 2011

NEZ092-100230-
PAWNEE NE-
843 PM CDT THU JUN 9 2011

...SPECIAL WEATHER STATEMENT FOR PAWNEE COUNTY UNTIL 930 PM CDT...

AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF SUMMERFIELD...OR 33 MILES
SOUTHEAST OF BEATRICE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAWNEE CITY...
  TABLE ROCK...
  STEINAUER...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BOUSTEAD
Local storm report, Jun 9, 9:16 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
916 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             1 S PAWNEE CITY         40.10N 96.15W
06/09/2011  E1.00 INCH       PAWNEE             NE   LAW ENFORCEMENT

0912 PM     HAIL             PAWNEE CITY             40.11N 96.15W
06/09/2011  E1.00 INCH       PAWNEE             NE   FIRE DEPT/RESCUE

            HEAVY RAIN REPORTED BY FIRE CHIEF.

&&

LANDSVORK
Special weather statement, Jun 9, 9:48 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
948 PM CDT THU JUN 9 2011

NEZ051>053-067-100330-
CASS NE-DOUGLAS NE-SARPY NE-SAUNDERS NE-
948 PM CDT THU JUN 9 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN SAUNDERS...SARPY...
DOUGLAS AND NORTHERN CASS COUNTIES UNTIL 1030 PM CDT...

AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GRETNA...OR 19 MILES SOUTHWEST OF OMAHA...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OMAHA...
  GRETNA...
  LOUISVILLE...
  MILLARD...
  SPRINGFIELD...
  CEDAR CREEK...
  PAPILLION...
  LA VISTA...
  RALSTON...
  OFFUTT AFB...
  BELLEVUE...
  PLATTSMOUTH...
  COUNCIL BLUFFS...
  SCHRAMM PARK STATE RECREATION AREA...
  SOUTH BEND...
  PLATTE RIVER STATE PARK...
  LOUISVILLE STATE RECREATION AREA...
  CHALCO...
  BOYS TOWN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BOUSTEAD
Local storm report, Jun 9, 10:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1031 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             N BRADDYVILLE           40.58N 95.04W
06/09/2011  E1.00 INCH       PAGE               IA   TRAINED SPOTTER

&&

BMAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:36 PM CDTSevere Thunderstorm WarningOAXHarrison39 min
Jun 9, 10:18 PM CDTSevere Thunderstorm WarningOAXFremont, Mills27 min
Jun 9, 10:20 PM CDTSevere Thunderstorm WarningOAXFremont, Page25 min
Jun 9, 10:47 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie43 min
Jun 9, 11:07 PM CDTSevere Thunderstorm WarningOAXPottawattamie38 min
Jun 9, 11:36 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery39 min
Jun 10, 1:28 AM CDTAreal Flood AdvisoryOAXMills, Montgomery3 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.